# SDR DL73K021333

- Difficulty date: November 16, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 41,797 hours, 33,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM A HYD QTY INDICATOR DROPPED TO 1.5 GALLONS FOLLOWED BY ILLUMINATION OF SYSTEM B LOW QTY LIGHT.  ABNORMAL PROCEDURES FOLLOWED.  A/C ARRIVED WITH A SYSTEM AT 2.5 GAL.  SERVICED TO FULL EXERCISED FLAPS/SLATS AND SPOILERS OPERATED GEAR HANDLE.  PERFORMED YAW DAMP TEST OPERATED RUDDER.  RAN B SYSTEM FOR SEVERAL HOURS. NO LEAKS FOUND.
